# SDR SIMA20210227002

- Difficulty date: February 27, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,770 hours, 35,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT FL30, COMING INTO DFW, WE EXPERIENCED HEAVY MODERATE TURBULENCE. WHILE GOING THROUGH IT, WE STARTED TO SMELL IN THE COCKPIT, AND SOME PASSENGERS SMELL IT TOO IN THE CABIN.-C/A-PERFORMED INSP. FOR SMOKE/ABNORMAL SMELL IN CABIN/COKPIT - UNKNOWN SOURCE IAW FIM TASK 21-20-00-810-801-A. FOLLOWED BLOCK DIAGRAM TASKS. NO DISCREPANCIES NOTED.
